# SDR SWIA200210621

- Difficulty date: January 30, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 18,288 hours, 16,167 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF.  NOSE GEAR WOULD NOT COME UP.  INSPECTED NOSE GEAR TORQUE LINKS, PROX SWITCHES AND STEERING.  NO DEFECTS NOTED.  JACKED A/C NOSE, SWUNG NOSE LANDING GEAR WITH NO DEFECTS NOTED.  GEAR OPS CHECK GOOD.
